# SDR QXEA200300883

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 14,881 hours, 20,559 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWS- FUEL LEAKING UNDERNEATH LEFT LEADING EDGE OUTBOARD OF ENGINE NACELLE. LEAK IS THREE FEET OUTBOARD OF LANDING LIGHT ASSEMBLY. THIS LEAK IS CLASSIFED AS A SEEP, NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
